# SDR USAAF97037

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Part number: D43229415
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 698 - GSO-LGA - AFTER TAKEOFF FROM GSO WHEN LANDING GEAR WAS RETRACTED, THE FOLLOWING MESSAGES APPEARED ON THE MULTI-FUNCTION DISPLAY; NOSE LG UNSAFE, RT MAIN LG UNSAFE, LT MAIN LG UNSAFE.  GEAR WAS RECYCLED THREE TIMES WITH SAME INDICATION EACH TIME.  FLIGHT RETURNED TO GSO WITH GEAR DOWN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR ASSEMBLY PANEL.  (M)
